# SDR SPUY201403310029

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR LT SIDE,  PLUGGED WINDOWS AREA SHOWS CORROSION BETWEEN BS 720F AND 740.
